Exact Inverses of Certain Band Matrices.

E.L. Allgower

Numerische Mathematik (1973)

  • Volume: 21, page 279-284
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Allgower, E.L.. "Exact Inverses of Certain Band Matrices.." Numerische Mathematik 21 (1973): 279-284. <http://eudml.org/doc/132234>.

author = {Allgower, E.L.},
journal = {Numerische Mathematik},
pages = {279-284},
title = {Exact Inverses of Certain Band Matrices.},
url = {http://eudml.org/doc/132234},
volume = {21},
year = {1973},

AU - Allgower, E.L.
TI - Exact Inverses of Certain Band Matrices.
JO - Numerische Mathematik
PY - 1973
VL - 21
SP - 279
EP - 284
UR - http://eudml.org/doc/132234
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.